# SDR ABXA080162

- Difficulty date: May 19, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 60,307 hours, 64,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED FORWARD OF STA 560 RT.  REPAIRED CRACK IAW DC9 SRM. (A)
